How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55449
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have a really embarising problem that I really need

Customer Question

Hi. I have a really embarising problem that I really need help with. I keep getting really dry irritated skin in my genital area. The skin around my anus is all flaky & red. I have been to the doctor & they prescribed me daktacort cream but this hasn't helped. It is very mildly itchy but I hate the look of it & am afraid to become sexually active again because I am so self conscious of it. I have been tested for STD's and everything came back negative. The skin in the crease of my butt is also quite red where it hasn't healed where I itched it so bad when I had an anal fissure. I can also see a small bit of blood on the picture on my Perinieum. I really want to see a dermatologist but the doctor will not refer me & I can't afford to go private. What could be causing this? I have attached some pictures. I can also see that in the picture the bottom of the vaginal entrance looks quite red. I suffer with eczema & the GU Doctor seemed to think it could be eczema affecting me down there :( please helpI want my private area to look healthy again. Apologies for the graphic photos.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Do you have any other medical issues?
Customer: replied 1 year ago.
No apart from my eczema, I also have a really itchy flaky scalp at the moment.
Expert:  Dr. Phil, MD replied 1 year ago.
I think this is eczema or psoriasisI would see a dermatologist to see if a steroid cream would help
Customer: replied 1 year ago.
I am going to carry on using the steroid creams I've got & see if it improves if not I'm going to try & push for a referral to see a dermatologist
Expert:  Dr. Phil, MD replied 1 year ago.
sounds like a plan.please don't forget a positive rating. I appreciate it
Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
It looks even worse today what is the yellow stuff and there's blood around my anus!
Expert:  Dr. Phil, MD replied 1 year ago.
picture?
Customer: replied 1 year ago.
I'm absolutely desperate for help! I have also had a sore throat & back ache since Saturday morning & feeling extremely tired
Expert:  Dr. Phil, MD replied 1 year ago.
please accept additional services
Customer: replied 1 year ago.
I have just wiped & showered & it's still yellow so don't think it's a discharge it's actually the skin.
Expert:  Dr. Phil, MD replied 1 year ago.
Yes, i was going to say stop using the steroidsI think it is making it worse.
Customer: replied 1 year ago.
The skin has also gone really dark! Do you think this would have any relationship to the tiredness sore throat & bad back that im currently experiencing? I'm honestly worried that that the doctors are missing something as I havnt felt right for months :( I am told everytime that I'm just 'over aware' of everything & it is all anxiety fuelled. What can I do to try & solve this issue?
Customer: replied 1 year ago.
I know this is not me imagining things with anxiety! I just want to know what's wrong with me so I can get it treated
Expert:  Dr. Phil, MD replied 1 year ago.
I don't think the dark skin has anything to do with it.Anxiety could be playing a role though
Customer: replied 1 year ago.
Yes the anxiety isn't helping but still if I got it sorted I wouldn't be worried! I really want to see a dermatologist about it but the GP will not refer me & I cannot afford to go private. What can I do?
Expert:  Dr. Phil, MD replied 1 year ago.
stop using the steroidsDon't wipe too hardUse a wash cloth to clean yourself with minimal irritationapply zinc oxide
Customer: replied 1 year ago.
Are wet wipes OK to use to wipe? I don't use a wash cloth atall in the shower I just squat down & wash that way. Where can I get zinc oxide?
Expert:  Dr. Phil, MD replied 1 year ago.
No, don't use wet wipes.they are irritatingzinc oxide at any store
Customer: replied 1 year ago.
Okay what can I do if this makes no difference? As I'm sure it won't cause nothing I try works
Expert:  Dr. Phil, MD replied 1 year ago.
There is not much you can do in that case outside of seeinga doctor
Customer: replied 1 year ago.
Can I use sudocrem? Would that work as zinc oxide?
Expert:  Dr. Phil, MD replied 1 year ago.
No I wouldn't recommend anything but zinc oxide

Related Medical Questions